ℓ1-Rigid Graphs

M.M. Deza, M. Laurent

Research output: Contribution to journalArticleProfessional

42 Downloads (Pure)
Original languageEnglish
Pages (from-to)153-175
JournalJournal of Algebraic Combinatorics
Volume3
Issue number2
Publication statusPublished - 1994
Externally publishedYes

Cite this

Deza, M.M. ; Laurent, M. / ℓ1-Rigid Graphs. In: Journal of Algebraic Combinatorics. 1994 ; Vol. 3, No. 2. pp. 153-175.
@article{cc783ba245dc4ae1b55c7967e7a4b582,
title = "ℓ1-Rigid Graphs",
author = "M.M. Deza and M. Laurent",
year = "1994",
language = "English",
volume = "3",
pages = "153--175",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "2",

}

Deza, MM & Laurent, M 1994, 'ℓ1-Rigid Graphs', Journal of Algebraic Combinatorics, vol. 3, no. 2, pp. 153-175.

ℓ1-Rigid Graphs. / Deza, M.M.; Laurent, M.

In: Journal of Algebraic Combinatorics, Vol. 3, No. 2, 1994, p. 153-175.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - ℓ1-Rigid Graphs

AU - Deza, M.M.

AU - Laurent, M.

PY - 1994

Y1 - 1994

M3 - Article

VL - 3

SP - 153

EP - 175

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 2

ER -